ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev IEEE-AP-S-FUKUOKA Conf / Next IEEE-AP-S-FUKUOKA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA) [schedule] [select]

Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Secretary Kohei Kambara (NHK), Takayuki Suzumura (TV Asahi), Satoshi Izumida (NTV), Masayoshi Fukumoto (NEC), Mikihiro Ouchi (Panasonic)
Secretary Kenji Sugiyama (Seikei Univ.), Hiroshi Tsutsui (Hokkaido Univ.), Hiroyuki Hamazumi (TOKYO KOSEN), Takayuki Tanaka (Saga Univ.), Shigeru Watanabe (Nihon Dengyo Kosaku), Toshimitsu Kobayashi (NBN)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

ITE Kyushu Chapter (KYUSHU) [schedule] [select]

Conference Date Thu, Jan 23, 2020 12:55 - 18:10
Fri, Jan 24, 2020 09:15 - 14:35
Topics  
Conference Place Houzan Hall 
Address 5-3, Yamashita-machi, Kagoshima-shi, 892-0816 JAPAN
Transportation Guide https://www.houzanhall.com/
Contact
Person
Dept. of Electrical Engineering, Kyushu Sangyo University. Dr. Tsuyoshi MATSUOKA
+81-92-673-5607

Thu, Jan 23 PM 
12:55 - 13:00
  12:55-13:00 Opening address ( 5 min. )
Thu, Jan 23 PM 
13:00 - 14:00
(1) 13:00-13:20 Multi-mode Microstrip Antenna with Orbital Angular Momentum Mode Takuya Sato, Ryuji Kuse, Takeshi Fukusako (Kumamoto Univ)
(2) 13:20-13:40 A Dual-band Printed Inverted-F antenna for circular polarization Shunsuke Ota, Takafumi Fujimoto, Chai-Eu Guan (Nagasaki Univ.)
(3) 13:40-14:00 Basic Study of a new miniature rectenna integrating a rectifier in a antenna element for large-scale rectenna arrays Kento Saito, Hiroshi Satow, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
  14:00-14:10 Break ( 10 min. )
Thu, Jan 23 PM 
14:10 - 15:10
(4) 14:10-14:30 Design of a Frequency-Tunable Balun Using Wideband Planar Magic-T Takuya Kitamura, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(5) 14:30-14:50 Design of a Low-Loss Planar Magic-T Employing Rectangle DGS Hiroki Nakahara, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(6) 14:50-15:10 Fabrication of mircrostrip antenna by using a inkjet circuit printer Ryu Yamaguchi, Hideaki Matsueda, Tsuyoshi Matsuoka (Kyushu Sangyo Univ.), Mitsuo Taguchi (Nagasaki Univ.)
  15:10-15:20 Break ( 10 min. )
Thu, Jan 23 PM 
15:20 - 16:10
(7) 15:20-15:45 A programming language called python and AI for broadcasting Takashi Yanagimoto (Minaminihon Broadcasting)
(8) 15:45-16:10 Initiatives of 4K drone TV program as regional media
-- Based on cooperation with cable stations --
Koichi Kameda (MBC)
  16:10-16:20 Break ( 10 min. )
Thu, Jan 23 PM 
16:20 - 17:20
(9) 16:20-17:20 [Special Talk]
Intelligent Robot & AI Technology for Pioneering Our Future
Mutsumi Watanabe (Kagoshima Univ.)
  17:20-17:25 Break ( 5 min. )
Thu, Jan 23 PM 
17:25 - 18:10
(10) 17:25-18:10 [Special Talk]
Recent Trends of Next Generation Terrestrial TV
Minoru Kaneko (MIC)
Fri, Jan 24 AM 
09:15 - 10:35
(11) 09:15-09:35 Prototype Evaluation of a 90° - Hybrid Based Variable Power Divider for Beam Steering Array Antennas with Input Amplitude Control Hiroki Uchiyama, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(12) 09:35-09:55 Design of a Beam Steering Circularly Polarized Array Antenna with Input Amplitude Control Daiki Iwamoto, Nishiyama Eisuke, Toyoda Ichihiko (Saga Univ.)
(13) 09:55-10:15 Study on Vivaldi antenna for underground exploration HIrofumi kusumoto, Fujimoto Takafumi, Chai-Eu Guan, Tosiyuki Tanaka (Nagasaki Univ.)
(14) 10:15-10:35 Study of Beam Power Control Methods of Ka-band Multi-beam Broadcasting Satellite System Using Meteorological Data
-- Examination of Power Allocation Method to Beam --
Takumi Iwamoto, Kiyotaka Fujisaki (FIT)
  10:35-10:45 Break ( 10 min. )
Fri, Jan 24 PM 
10:45 - 12:00
(15) 10:45-11:10 Performance Evaluation on RTP Payload Mapping of JPEG XS to Reduce Image Quality Degradation Junichiro Kawamoto, Ryo Shirato, Takuya Kurakake (NHK)
(16) 11:10-11:35 A study on Bandwidth Extension for Advanced ISDB-T
-- Experimental Results for Protection Ratios of ISDB-T Signal Interfered with by Advanced ISDB-T Signal Using Terrestrial TV Transmitter --
Noriyuki Shirai, Akihiko Sato, Masahiro Okano, Kenichi Tsuchida (NHK)
(17) 11:35-12:00 Video Broadcasting Using A Stacked Yagi-Antenna on A PCB Kosuke Katayama, Takaaki Baba, Takashi Ohsawa (Waseda Univ.)
  12:00-13:00 Lunch ( 60 min. )
  13:00-13:20 Award ceremony ( 20 min. )
Fri, Jan 24 PM 
13:20 - 14:35
(18) 13:20-13:45 Ultra low profile inverted L antenna printed on PET sheet mounted on a rectangular conducting plane Mitsuo Taguchi (Nagasaki Univ.)
(19) 13:45-14:10 Performance Evaluation of Gray Mapped LDM for Transmission System Multiplexes the advanced ISDB-T under ISDB-T Akihiko Sato, Kohei Kambara, Masashiro Okano, Kenichi Tsuchida (NHK)
(20) 14:10-14:35 A study on the application of neural network to inverse scattering problem (2) Tsuyoshi Matsuoka, Masato Ogata, Kenichi Ishida (Kyushu Sangyo Univ.)
  14:35-14:40 Closing address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IEEE-AP-S-FUKUOKA IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA)   [Latest Schedule]
Contact Address  
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  
KYUSHU ITE Kyushu Chapter (KYUSHU)   [Latest Schedule]
Contact Address  


Last modified: 2020-01-21 09:33:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to KYUSHU Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /   [Return to IEEE-AP-S-FUKUOKA Schedule Page]   /  
 
 Go Top  Go Back   Prev IEEE-AP-S-FUKUOKA Conf / Next IEEE-AP-S-FUKUOKA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan